# SDR 2004UALA00395

- Difficulty date: April 26, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 45,446 hours, 13,354 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN AT BS600 STR 16L - 19L IS DAMAGED. INSTALLED DOUBLER AND FILLER REPAIR.
